Alert archive / Oklahoma / High Wind Warnings in 2022

High Wind Warning 9, NWS Norman, OK

May 17, 202213 counties in Oklahoma

NWS Norman, OK issued this high wind warning at May 17, 2022, 9:16 PM CDT for 13 counties in Oklahoma. It was in force for 5 hr. 14 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 17, 2022, 9:16 PM CDT (02:16 UTC)
Expired
May 18, 2022, 2:00 AM CDT
In force
5 hr
Issued by
NWS Norman, OK

Counties Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Custer County, OK, Dewey County, OK, Kingfisher County, OK, Lincoln County, OK, Logan County, OK, Oklahoma County, OK, Payne County, OK, Roger Mills County, OK, Washita County, OK

The radar

The Norman radar (KTLX), 99 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 9:20 PM CDTNON-TSTM WND GST 582 Nw Foss Reservoir, OKHEAT BURST.
May 17, 9:30 PM CDTNON-TSTM WND GST 676 Sse Eagle City, OKHEAT BURST.
May 17, 9:30 PM CDTNON-TSTM WND DMGThomas, OKBUILDING DAMAGED BY HEAT BURST WINDS.
May 17, 9:35 PM CDTNON-TSTM WND GST 591 Nnw Watonga, OKHEAT BURST.
May 17, 9:35 PM CDTNON-TSTM WND GST 656 Sse Eagle City, OKHEAT BURST.
May 17, 10:15 PM CDTNON-TSTM WND GST 621 W Kingfisher, OKHEAT BURST.
May 17, 10:15 PM CDTNON-TSTM WND GST 676 Sse Eagle City, OKHEAT BURST.
May 17, 10:20 PM CDTNON-TSTM WND GST 596 Sse Eagle City, OKHEAT BURST.
May 17, 10:20 PM CDTNON-TSTM WND GST 601 W Kingfisher, OKHEAT BURST.
May 17, 10:25 PM CDTNON-TSTM WND GST 626 Sse Eagle City, OKHEAT BURST.
May 17, 10:35 PM CDTNON-TSTM WND GST 601 Nw Watonga, OKHEAT BURST.
May 17, 11:20 PM CDTNON-TSTM WND GST 614 Wsw Guthrie, OKHEAT BURST.
May 17, 11:20 PM CDTNON-TSTM WND GST 651 W Kingfisher, OKHEAT BURST.
May 17, 11:25 PM CDTNON-TSTM WND GST 602 S Guthrie, OKHEAT BURST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.3 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2022-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1054 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2022-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1054 J/kg
Mixed-layer CIN
-455 J/kg
Mixed-layer LCL
2044 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
355 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

224 
WWUS74 KOUN 180216
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
916 PM CDT Tue May 17 2022

OKZ014>018-021>024-180700-
/O.NEW.KOUN.HW.W.0009.220518T0216Z-220518T0700Z/
Roger Mills-Dewey-Custer-Blaine-Kingfisher-Beckham-Washita-Caddo-
Canadian-
Including the cities of Cheyenne, Hammon, Seiling, Vici, Taloga, 
Leedey, Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher,
Hennessey, Okarche, Elk City, Sayre, Cordell, Burns Flat, 
Sentinel, Anadarko, Hinton, Yukon, Concho, El Reno, and Mustang
916 PM CDT Tue May 17 2022

...HIGH WIND WARNING IN EFFECT UNTIL 2 AM CDT WEDNESDAY...

* WHAT...South wind gusts 60 to 70 mph.

* WHERE...Roger Mills, Dewey, Custer, Blaine, Kingfisher, 
  Beckham, Washita, Caddo and Canadian Counties.

* WHEN...Until 2 AM CDT Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...The strong winds are due to heat bursts on
  the northern side of dissipating showers and storms across
  western and southwestern Oklahoma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in and around trees and 
branches. If possible, remain in the lower levels of your home 
during the windstorm, and avoid windows. Use caution if you must 
drive.

&&

$$
3 follow-up statements
440 
WWUS74 KOUN 180329
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
1029 PM CDT Tue May 17 2022

OKZ019-025-180700-
/O.EXA.KOUN.HW.W.0009.000000T0000Z-220518T0700Z/
Logan-Oklahoma-
Including the cities of Guthrie and Oklahoma City
1029 PM CDT Tue May 17 2022

...HIGH WIND WARNING IN EFFECT UNTIL 2 AM CDT WEDNESDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 60 mph.

* WHERE...Logan and Oklahoma Counties.

* WHEN...Until 2 AM CDT Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...The strong winds are due to heat bursts on
  the northern side of dissipating showers and storms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

OKZ014>018-021>024-180700-
/O.CON.KOUN.HW.W.0009.000000T0000Z-220518T0700Z/
Roger Mills-Dewey-Custer-Blaine-Kingfisher-Beckham-Washita-Caddo-
Canadian-
Including the cities of Cheyenne, Hammon, Seiling, Vici, Taloga, 
Leedey, Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher,
Hennessey, Okarche, Elk City, Sayre, Cordell, Burns Flat, 
Sentinel, Anadarko, Hinton, Yukon, Concho, El Reno, and Mustang
1029 PM CDT Tue May 17 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 AM CDT WEDNESDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 65 mph.

* WHERE...Custer, Kingfisher, Dewey, Roger Mills, Blaine, Caddo, 
  Canadian, Beckham and Washita Counties.

* WHEN...Until 2 AM CDT Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...The strong winds are due to heat bursts on
  the northern side of dissipating showers and storms..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in and around trees and
branches. If possible, remain in the lower levels of your home
during the windstorm, and avoid windows. Use caution if you must
drive.

&&

$$
158 
WWUS74 KOUN 180437 AAB
NPWOUN

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Norman OK
1137 PM CDT Tue May 17 2022

OKZ014>017-021>023-180545-
/O.CAN.KOUN.HW.W.0009.000000T0000Z-220518T0700Z/
Roger Mills-Dewey-Custer-Blaine-Beckham-Washita-Caddo-
Including the cities of Cheyenne, Hammon, Seiling, Vici, Taloga, 
Leedey, Weatherford, Clinton, Watonga, Geary, Okeene, Elk City, 
Sayre, Cordell, Burns Flat, Sentinel, Anadarko, and Hinton
1137 PM CDT Tue May 17 2022

...HIGH WIND WARNING IS CANCELLED...

The threat for damaging winds has ended near and west of Watonga
and Anadarko.

$$

OKZ020-026-180700-
/O.EXA.KOUN.HW.W.0009.000000T0000Z-220518T0700Z/
Payne-Lincoln-
Including the cities of Stillwater, Chandler, Stroud, Prague, 
Meeker, Davenport, and Wellston
1137 PM CDT Tue May 17 2022

...HIGH WIND WARNING IN EFFECT UNTIL 2 AM CDT WEDNESDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 60 mph.

* WHERE...Payne and Lincoln Counties.

* WHEN...Until 2 AM CDT Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

OKZ018-019-024-025-180700-
/O.CON.KOUN.HW.W.0009.000000T0000Z-220518T0700Z/
Kingfisher-Logan-Canadian-Oklahoma-
Including the cities of Kingfisher, Hennessey, Okarche, Guthrie, 
Yukon, Concho, El Reno, Mustang, and Oklahoma City
1137 PM CDT Tue May 17 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 AM CDT WEDNESDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 60 mph.

* WHERE...Logan, Kingfisher, Canadian and Oklahoma Counties.

* WHEN...Until 2 AM CDT Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
811 
WWUS74 KOUN 180656 AAC
NPWOUN

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Norman OK
156 AM CDT Wed May 18 2022

OKZ018>020-024>026-180800-
/O.EXP.KOUN.HW.W.0009.000000T0000Z-220518T0700Z/
Kingfisher-Logan-Payne-Canadian-Oklahoma-Lincoln-
Including the cities of Kingfisher, Hennessey, Okarche, Guthrie, 
Stillwater, Yukon, Concho, El Reno, Mustang, Oklahoma City, 
Chandler, Stroud, Prague, Meeker, Davenport, and Wellston
156 AM CDT Wed May 18 2022

...HIGH WIND WARNING WILL EXPIRE AT 2 AM CDT EARLY THIS MORNING...

Strong winds will continue to be possible early this morning, but
damaging gusts from heat bursts the rest of the morning are
unlikely.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this high wind warning went out at May 17, 6:32 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, May 17, 6:32 PM CDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Norman OK
632 PM CDT Tue May 17 2022

...New AVIATION...

.SHORT TERM...
(This evening through Wednesday)
Issued at 212 PM CDT Tue May 17 2022

Instability is increasing again as the clouds associated with this
morning's convection moves out and dissipates. A number of the
models have been showing precipitation developing in the west near
or ahead of the dryline and added POPs this morning for this
afternoon and this evening, and have expanded the POPs in time
through 06Z based on the current model trends. Any storms that do
develop are expected to be widely scattered given that there is
still a bit of convective inhibition, so currently do not think
that POPs higher than 20 percent are needed. Although the dryline
itself looks to remain farther west in the panhandles, surface
moisture will still mix out some in far western Oklahoma leading
to high temperature-dewpoint differences supporting an environment
where thunderstorms could produce strong downbursts. There will
be some hail potential as well given the expected instability. The
HRRR is explicitly forecasting some heatbursts with dissipating
convection late tonight. We did have some heatbursts overnight and
this morning, and the environmental set up would support
additional heatbursts this evening if convection does develop.

Another very warm day is expected tomorrow with triple digit
temperatures expected in the southwest. A surface front will
slide into at least the northwestern part of the area tomorrow
taking a little of the edge of the forecast temperatures northwest
of the boundary. With the hot temperatures and low dewpoints in
the southwest, minimum humidity values will fall to 10-15 percent
in the southwest elevating fire weather concerns, but fortunately
the winds will not be too strong as the surface pressure gradient
relaxes near the front.

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 421 PM CDT Tue May 17 2022

A fairly unstable upper-air pattern is expected to continue
Wednesday night through Friday, where a zonal flow with frequent
perturbations and shortwaves. Across southeastern Colorado
through the Texas panhandle, another round of storms will likely
develop along a boundary, however they are anticipated to
dissipated before making it into western Oklahoma and north Texas.

A more established troughing pattern arrives in the northern US
Friday morning, with an upper level cyclone moving through North
Dakota/Minnesota on Friday. A cold front extending from the
associated surface low will begin moving through the region Friday
night through Saturday, bringing much cooler, below average
temperatures on Saturday. Precipitation chances increase through
Friday night into Saturday, mainly along and east of I-35.

Large differences continue within the long range models/ensembles on
the upper air pattern early next week, in particular the development
of a trough across the southwestern US and the possibility of a
trough moving through the region, bringing widespread precipitation
chances. For now, low precip chances have been included, but trends
be monitored through the weekend.

Zwink

&&

.AVIATION...
(00Z TAFS)
Issued at 630 PM CDT Tue May 17 2022

VFR will apply through the forecast. A few storms may try to move
into western OK from the TX panhandle, but confidence is not high
enough to include a mention at WWR or CSM. Mid to high clouds
will increase, however, over most terminals tonight. Wind speeds
will decrease overnight and then a shift from the north and
northeast is expected Wed afternoon and evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  73  95  67  95 /  20   0  10   0
Hobart OK         71  99  66 102 /  20   0   0   0
Wichita Falls TX  75 106  69 105 /  10   0  10   0
Gage OK           60  91  60  99 /  20   0  10   0
Ponca City OK     68  90  64  93 /  20   0  10   0
Durant OK         70  95  71  94 /  10   0  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...26
LONG TERM....50
AVIATION...03
Hazardous weather outlook, May 17, 11:58 AM CDT, 9 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1158 AM CDT Tue May 17 2022

OKZ004>048-050>052-TXZ083>090-181700-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1158 AM CDT Tue May 17 2022

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
Isolated severe thunderstorms are possible late this afternoon
and evening across western and northern Oklahoma, and western
north Texas. Damaging wind gusts will be the primary hazard, but
large hail is possible as well.

.Fire Weather...
Near critical to critical fire weather conditions are expected
this afternoon across western north Texas and southwest Oklahoma.

.Heat...
Record to near-record temperatures are expected this afternoon.
Be sure to take heat precautions to avoid heat related illnesses.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Thunderstorms...
Severe storms appear possible over southeast parts of Oklahoma on
Friday. Additional showers and thunderstorms will be possible
early next week.

.Fire Weather...
Near critical fire weather conditions are expected again Thursday
across parts of western Oklahoma and adjacent parts of Texas.

.Heat...
Record to near-record temperatures are expected to continue
through Thursday. Be sure to take heat precautions to avoid heat
related illnesses.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Mahale

In the hours before

Local storm report, May 17, 7:05 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
705 PM CDT TUE MAY 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND GST     2 NE ELK CITY           35.43N 99.39W
05/17/2022  M67 MPH          BECKHAM            OK   AWOS

&&
Special weather statement, May 17, 7:45 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Norman OK
745 PM CDT Tue May 17 2022

OKZ033-034-180115-
Harmon OK-Greer OK-
745 PM CDT Tue May 17 2022

...A strong thunderstorm will impact portions of northern Harmon and
northwestern Greer Counties through 815 PM CDT...

At 744 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles southwest of Vinson, moving northeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Vinson, Madge and McKnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3497 10000 3503 9966 3488 9953 3473 10000
TIME...MOT...LOC 0044Z 238DEG 37KT 3483 9992

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

03
Special weather statement, May 17, 7:49 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Norman OK
749 PM CDT Tue May 17 2022

OKZ016-022-180145-
Washita OK-Custer OK-
749 PM CDT Tue May 17 2022

...A strong thunderstorm will impact portions of northwestern Washita
and southwestern Custer Counties through 845 PM CDT...

At 749 PM CDT, Doppler radar was tracking a strong thunderstorm near
Foss, moving east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Clinton, Arapaho, Canute, Custer City, Bessie, Foss, Foss Reservoir
and Stafford.

This includes Interstate 40 between mile markers 42 and 74.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3555 9936 3569 9886 3540 9881 3536 9936
      3550 9937
TIME...MOT...LOC 0049Z 254DEG 23KT 3545 9920

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

03
Special weather statement, May 17, 8:04 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Norman OK
804 PM CDT Tue May 17 2022

OKZ033-TXZ083-180145-
Harmon OK-Hardeman TX-
804 PM CDT Tue May 17 2022

...A strong thunderstorm will impact portions of southern Harmon and
northwestern Hardeman Counties through 845 PM CDT...

At 804 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Hollis, moving northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hollis, Gould and McQueen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3470 10000 3482 9974 3479 9972 3477 9972
      3477 9969 3474 9967 3458 9966 3458 9967
      3451 9967 3451 9984 3450 9983 3448 10000
TIME...MOT...LOC 0104Z 243DEG 28KT 3455 10002

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

03
Local storm report, May 17, 9:10 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
910 PM CDT TUE MAY 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     NON-TSTM WND GST 2 NW FOSS RESERVOIR     35.59N 99.25W
05/17/2022  M66 MPH          CUSTER             OK   MESONET

            HEAT BURST.

&&
Local storm report, May 17, 9:12 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
912 PM CDT TUE MAY 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     NON-TSTM WND GST 2 NW FOSS RESERVOIR     35.59N 99.25W
05/17/2022  M64 MPH          CUSTER             OK   MESONET

            HEAT BURST.

&&

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:03 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Roger Mills, Washita42 min
May 17, 7:41 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon, Roger Mills49 min
May 17, 7:45 PM CDTSpecial Weather StatementOUNHarmon30 min
May 17, 7:49 PM CDTSpecial Weather StatementOUNCuster56 min
May 17, 8:04 PM CDTSpecial Weather StatementOUNHarmon41 min
May 17, 8:29 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Greer, Harmon, Jackson, Kiowa and 2 more76 min
May 17, 10:13 PM CDTSpecial Weather StatementOUNComanche47 min
May 18, 12:15 AM CDTSpecial Weather StatementOUNAlfalfa, Grant, Kay, Woods30 min
May 18, 12:42 AM CDTSpecial Weather StatementOUNAlfalfa, Garfield, Grant, Kay, Major, Noble and 2 more33 min
May 18, 1:18 AM CDTSpecial Weather StatementOUNAlfalfa, Garfield, Kay, Major, Noble, Woods and 1 more27 min
May 18, 1:46 AM CDTSpecial Weather StatementOUNGarfield, Kingfisher, Logan, Major, Noble, Payne and 1 more44 min

Nearby

High Wind Warnings in Oklahoma, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.